# SDR YV3R2020070700296

- Difficulty date: May 11, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-VJ
- Make and model: Robsin R44
- Aircraft serial: 2575
- Aircraft time: 383 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 9091
- Condition: Inoperative
- Part time: 383 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 RIGHT COLUMN SPRINGS FAILED TO OPERATE.
